Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Positivity, complex FIOs, and Toeplitz operators

Abstract : We establish a characterization of complex linear canonical transformations that are positive with respect to a pair of strictly plurisubharmonic quadratic weights. As an application, we show that the boundedness of a class of Toeplitz operators on the Bargmann space is implied by the boundedness of their Weyl symbols.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-02303294
Contributeur : Imb - Université de Bourgogne <>
Soumis le : mercredi 2 octobre 2019 - 10:59:35
Dernière modification le : samedi 19 décembre 2020 - 03:03:24

Lien texte intégral

Identifiants

Citation

Lewis Coburn, Michael Hitrik, Johannes Sjöstrand. Positivity, complex FIOs, and Toeplitz operators. Communications on Pure and Applied Analysis, AIMS American Institute of Mathematical Sciences, 2019, 1 (3), pp.327-357. ⟨10.2140/paa.2019.1.327⟩. ⟨hal-02303294⟩

Partager

Métriques

Consultations de la notice

81